# SDR AALA20140428014

- Difficulty date: April 24, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 91,434 hours, 14,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT RT NR 1 DOOR FAILED TEST.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT RT NR 1 DOOR, OPERATIONS CHECKED NORMAL.
